# SDR QXEA200600497

- Difficulty date: February 21, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,713 hours, 8,634 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303313
- Part serial: 01085H4195
- Condition: Fractured
- Location: Cockpit
- Part time: 4,977 hours, 3,511 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BUR - ON FLIGHT 2508, DIVERTED TO SMF AND DECLARED EMERGENCY FOR CAPT'S WINDSHIELD FRACTURED AT FL 360.  UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED CAPT'S FRONT WINDSHIELD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
